MAUDE Adverse Event Report: COOK INC STONEBREAKER SINGLE USE PROBE

COOK INC STONEBREAKER SINGLE USE PROBE
Catalog Number SBP-010605
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name/ product code: lithotriptor, electro-hydraulic/ ffl.Pma/510(k) #: k062475.(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported when gathering products for a recall response, a hair was observed in the sterile package of this stonebreaker single use probe.There were no adverse consequences to the patient as a result of this reported issue.The device did not make contact with the patient.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a visual inspection of the returned device was conducted.A review of complaint history, the device history record, quality control data and specifications was also performed.One unopened package labeled rpn (b)(4), label lot number 7030045 was received.Visual examination of the sealed package confirmed a dark colored hair loose inside the sealed package.Review of the device history record found no non-conformances associated with the reported failure mode.A review of complaint history revealed there are no other complaints associated with the complaint product lot number 7030045.A document review was carried out and it was identified that the product line was inspected for foreign matter after being packaged.There were no additional complaints or non-conformances identified on the same lot.The cause of this complaint is manufacturing related.Measures have been initiated to address this failure.Cook medical has notified the appropriate personnel and will continue to monitor this device via the complaints database for similar complaints.

Brand Name
STONEBREAKER SINGLE USE PROBE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7377182
Report Number1820334-2018-00812
Device Sequence Number1030980
Product Code FFK
UDI-Device Identifier00827002526051
UDI-Public(01)00827002526051(17)190608(10)7030045
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBP-010605
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer06/06/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1